Advertisement

Points rationnels des courbes modulaires Xo(N) [d’après Barry Mazur [3], [4], [5]]

  • Jean-Pierre Serre
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 710)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    P. DELIGNE et M. RAPOPORT-Les schémas de modules de courbes elliptiques, Lecture Notes in Math. no 349, p. 143–316, Springer-Verlag, 1973.Google Scholar
  2. [2]
    D. KUBERT-Universal bounds on torsion of elliptic curves, Proc. London Math. Soc. (3), 33 (1976), p. 193–237.MATHMathSciNetGoogle Scholar
  3. [3]
    B. MAZUR-Modular curves and the Eisenstein ideal, Publ. Math. I.H.E.S., 47 (1978), p. 35–193.Google Scholar
  4. [4]
    B. MAZUR-Rational points on modular curves, Lecture Notes in Math., no 601, p. 107–148, Springer-Verlag, 1977.Google Scholar
  5. [5]
    B. MAZUR-Rational Isogenies of Prime Degree, Invent. Math., 44(1978), 129–162.MATHMathSciNetCrossRefGoogle Scholar
  6. [6]
    B. MAZUR et J.-P. SERRE-Points rationnels des courbes modulaires Xo(N), Séminaire Bourbaki, 27e année, 1974/75, exposé 469, Lecture Notes in Math. no 514, p. 238–255, Springer-Verlag, 1976.Google Scholar
  7. [7]
    M. RAYNAUD-Schémas en groupes de type (p,...,p), Bull. Soc. Math. France, 102(1974), p. 241–280.MATHMathSciNetGoogle Scholar
  8. [8]
    J.-P. SERRE-p-torsion des courbes elliptiques (d’après Y. MANIN), Séminaire Bourbaki, 22e année, 1969/70, exposé 380, Lecture Notes in Math. no 180, p. 281–294, Springer-Verlag, 1971.Google Scholar
  9. [9]
    J.-P. SERRE-Propriétés galoisiennes des points d’ordre fini des courbes elliptiques, Invent. Math., 15 (1972), p. 259–331.MATHMathSciNetCrossRefGoogle Scholar
  10. [10]
    J.-P. SERRE and J. TATE-Good reduction of abelian varieties, Ann. of Math., 88 (1968), 492–517.MATHMathSciNetCrossRefGoogle Scholar
  11. [11]
    H. M. STARK-A complete determination of the complex quadratic fields of class-number one, Mich. Math. J., 14 (1967), p. 1–27.MATHMathSciNetCrossRefGoogle Scholar

Copyright information

© N. Bourbaki 1979

Authors and Affiliations

  • Jean-Pierre Serre

There are no affiliations available

Personalised recommendations